# SDR DALA2022110807220

- Difficulty date: November 5, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50046
- Aircraft time: 7,679 hours, 3,515 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Hinge Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONAL /ELEVATOR HINGE BRACKET # 3 CRACKED IN LWR AFT CORNER IN RADIUS.SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0260:2090-2039-RH/ 003 00114 COMPLIED WITH ER/A PRI 603293-14 REV. 1 AND FINAL ERA 603293-14 REV. ORIGINAL. C/W ERA PRI 603293-14 REV ORIGINAL AND REV 1. FINAL ERA 603293-14 REV ORIGINAL C/W. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0260:2090-2039-RH/003 00114 COMPL IED WITH ER/A PRI 603293-14 REV 0, REV 1 AND FINAL ER/A 603293-14 REV 0. (LP# 2483928)
